# SDR NSVA2011380

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND BONDED DOUBLER REPAIR TO UPPER SKIN OF RT HORIZONTAL STAB NOT IN DAMAGE LOG OR ON FILE.  THIS REPAIR IS RECTANGULAR IN SHAPE AND NOT RECOGNIZED AS AN APPROVED SRM REPAIR.  CONTROL# 202-49 ACCEPTED AS IS PER SAAB STATEMENT 340-SDS-023486, TD# 340-55-11-15 AND 409# 407100.
